MathSciNet Relay Station
MathSciNet bibliographic data
MR391202 (52 #12023) 60B05 (28A40)
de Acosta, Alejandro Stable measures and seminorms. Ann. Probability 3 (1975), no. 5, 865–875.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement